5 Feb 2012
There are four of us in my family that either have used or are using a nebulizer and we did not, nor do we have any problems with our mouth or throat being sore when using a nebulizer. Using the mask with the nebulizer helped my sinuses clear up. If you are getting a sore mouth and throat using the nebulizer, try rinsing out your mouth with water after each treatment. You can also have a sore throat and mouth from acid reflux. Acid reflux can also trigger asthma. My throat has been red and only mildly sore and my uvula has been red and swollen since May 2011. The doc did throat cultures but all is well. We believe the problem is related to acid reflux. It is so bad that my stomach and esophogus is hurting/burning. My asthma is also worse during these episodes. I cannot have the endoscopy yet because the neurologist thinks I may have some type of Myotonia. There are some forms of myotonia that to have certain anesthesia would be lethal.
So I have to wait until I see the neurologist. If you find you are having a sore throat and mouth after the nebulizer treatment, talk with your doctor. FYI - You can have reflux and not even know it if the reflux is not acidic. Rollerskater
- Albuterol Information for Consumers
- Albuterol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Albuterol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am using albuterol sulfate and ipratropium bromide inhalation solution and have developed mouth sores and extreme indigestion problems..could this ...
1 answer • 2 Aug 2010
1 answer • 9 Jan 2011
i just got out of the hospital and was prescribed Ipratropium Bromide and Albuterol Sulfate inhalation solution 0.5/3mg INH Sl 30x3 and I am trying ...
1 answer • 1 Feb 2011
2 answers • 7 May 2011
I am allergic to albuterol sulfate, it causes numbing of my mouth/nose if I use the HFA inhalers more than 3-4 times in a week. I have tried ...
1 answer • 24 Jun 2013